MAUDE Adverse Event Report: CHANGE HEALTHCARE ISRAEL LTD CHANGE HEALTHCARE CARDIOLOGY HEMO

CHANGE HEALTHCARE ISRAEL LTD CHANGE HEALTHCARE CARDIOLOGY HEMO
Model Number 14.1.1
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Death (1802)
Date of Event 01/22/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The reporting facility stated that the device did not cause or contribute to the death of the patient.Initial investigation revealed the root cause of the reported malfunction is associated with the hardware components of the device.The hardware components were replaced, and then monitored by the reporting facility.The reporting facility confirmed the rt monitor is working as designed since the replacement.The hardware associated with the failure is under further investigation.Change healthcare will provide a follow up report to the agency once additional information is available.
 
Event or Problem Description
It was reported that during a procedure in the catheterization lab involving a patient in full cardiac arrest undergoing cpr, defibrillation, and artificial ventilation, that the rt monitor went blank multiple times and rebooted for several seconds and returned to full functionality.During the procedure and the reported rt monitor blanking out events, as indicated in the device instructions for use auxiliary devices were used to monitor the patient's vital signs.Subsequent to the procedure the patient expired.
 
Additional Manufacturer Narrative
The reporting facility stated that the device did not cause or contribute to the death of the patient.Initial investigation revealed the root cause of the reported malfunction is associated with the hardware components of the device, as the hardware components were replaced, and no recurrence of this incident was reported by the reporting facility.Testing of pb-1000, one of the hardware components associated with the failure, concluded that it is within its specifications.The other hardware component (cu) was not received by change healthcare, despite a replacement unit that was sent to the customer.Multiple follow up attempts were made by phone and by email.Therefore, the cu component associated with the failure was not inspected.Due to the above, to date, change healthcare cannot determine the root cause of the failure.If additional information will be obtained, change healthcare will follow up with fda.
 
Event or Problem Description

Brand Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Common Device Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Manufacturer (Section D)
CHANGE HEALTHCARE ISRAEL LTD
26 harokmim st.
azrieli center building a
holon hamerkaz, israel 58858 49
IS  5885849
MDR Report Key9731301
Report Number9616760-2020-00002
Device Sequence Number361652
Product Code DQK
UDI-Device Identifier17540262100020
UDI-Public(01)17540262100020(10)140101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14.1.1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age48 YR